Volume : IX, Issue : VI, June - 2020

CASE REPORT OF SEIZURE PROBABLLY DUE TO OLANZAPINE

Dr. Pooja Dixit, Dr. Anil Kumar Khatik, Dr. Sumit Mittal

Abstract :

Second generation antipsychotics may be associated with electroencephalogram abnormalities. Occurance of seizure with Olanzapine is very rare. Some time olanzapine can cause lower seizure threshold. We report the case of a 61 year old female with delusional disorder who developed new-onset generalized tonic-clonic seizure probably due to Olanzapine. Electroencephalogram showed epileptiform discharges.The seizure risk associated with Olanzapine was reviewed.

Keywords :

Article: Download PDF    DOI : https://www.doi.org/10.36106/gjra  

Cite This Article:

CASE REPORT OF SEIZURE PROBABLLY DUE TO OLANZAPINE, Dr. Pooja Dixit, Dr. Anil Kumar Khatik, Dr. Sumit Mittal GLOBAL JOURNAL FOR RESEARCH ANALYSIS : Volume-9 | Issue-6 | June-2020


Number of Downloads : 76


References :